# SDR 08FDEA03368

- Difficulty date: August 10, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A709417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FOUND AFT BULKHEAD LOCATION WITH LINERS   SUPPORTING STANCHION  X = -9 INCHES WITH CORROSION.  FORWARD CARGO COMPARTMENT AFT BULKHEAD LOCATION WITH LINERS SUPPORTING STANCHION X = -9 INCHES CARRIED OUT REPAIR AS PER EA NR 1-5310-122419.  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
